# SDR HALA2016040400111

- Difficulty date: April 4, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 23,141 hours, 54,996 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BS 832 LOWER END OF SUPPORT FAIRING CORRODED.  LT SIDE, ON EXISTENT REPAIR.  REMOVED CORROSION AT WING TO BS 832 LOWER END OF SUPPORT FAIRING LT SIDE ON EXISTENT REPAIR, FOUND 100 PERCENT TO BE OUT OF LIMITS IAW SRM 53-00-00 AND R & R PREVIOUS REPAIR IAW HAL M105, FILE B10215.
